# SDR QR9R2025090300001

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9165
- Aircraft time: 4,038 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 5669
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUNUP, PILOT'S NAV DISPLAY WOULD NOT DISPLAY. REMOVED AND REPLACED NAV DISPLAY IAW AMM 31-61-00, 4-2. MOC SUCCESSFULLY COMPLETED.
